MathSciNet Relay Station
MathSciNet bibliographic data
MR2947936 28A78 (28A80)
Fraser, Jonathan M. On the packing dimension of box-like self-affine sets in the plane. Nonlinearity 25 (2012), no. 7, 2075–2092.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement